# SDR DLL10954542

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 1505220103
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE STATION 1363 BULKHEAD CAP AND WEB ARE CRACKED BETWEEN STRINGERS 47 AND 48 AT APPROX WL 160.  REPAIRED PER DL ERA 271718-14.
